Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.

Article

Chlebíková, Janka and Chlebík, Miroslav (2006) Hardness of asymptotic approximation for orthogonal rectangle packing and covering problems. Electronic Colloquium on Computational Complexity, 13 (19). pp. 1-23. ISSN 1433-8092

Chlebík, Miroslav and Chlebíková, Janka (2004) Crown reductions for the Minimum Weighted Vertex Cover problem. Electronic Colloquium on Computational Complexity, 11 (101). pp. 1-25. ISSN 1433-8092

Chlebík, Miroslav and Chlebíková, Janka (2003) Inapproximability results for bounded variants of optimization problems. Electronic Colloquium on Computational Complexity, 10 (26). pp. 1-26. ISSN 1433-8092

Chlebíková, Janka and Chlebík, Miroslav (2002) Approximation Hardness for Small Occurrence Instances of NP-Hard Problems. Electronic Colloquium on Computational Complexity, 9 (73). pp. 1-23. ISSN 1433-8092

This list was generated on Mon Oct 23 23:38:37 2017 BST.